# SDR SWAA2022061411975

- Difficulty date: May 26, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT OUT LOWER SILL AFT CORNER SCUFF PLATE CRACKED. / [01] ACCOMPLISHED WELD REPAIR AND NDT INSPECTED DAMAGE SCUFF PLATE PER REF B737 SRM 53-30-15-2R-1; REPAIR ACCOMPLISHED BY OUTSIDE VENDOR; PO # 413565.;[02] VERIFIED STEP 1 OK TO TREAT AND PRIME.;[03] TREATED AND PRIME REPAIR AREA PER REF B737 SOPM 20-43-03 AND 20-41-02;[04] ACCOMPLISHED WELD REPAIR OF DAMAGE SCUFF PLATE AT FWD CARGO DOOR LOWER SILL AFT CORNER PER REF B737 SRM 53-30-15-2R-1. INSTALLATION WILL BE ACCOMPLISHED ON FAULT TTTG8Q00CP2WT;[05] VERIFIED STEPS 3 AND 4
